# SDR 9520359953

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION LOW ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEANED THE PT2 LINE, LEAK CHECKED THE PT2 SYSTEM AND REPLACED THE NOSE DOME/PT2 PROBE ASSEMBLY.  SUBSEQUENT RUNUP WAS SATISFACTORY.
